Finite-size-scaling functions for 3d O (4) and O (2) spin models and QCD

Engels J, Holtmann S, Mendes T, Schulze T (2001)
PHYSICS LETTERS B 514(3-4): 299-308.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor/in
; ; ;
Abstract / Bemerkung
We calculate numerically universal finite-size-scaling functions for the three-dimensional O(4) and O(2) models. The approach of these functions to the infinite-volume scaling functions is studied in detail on the critical and pseudocritical lines. For this purpose we determine the pseudocritical line in two different ways. We find that the asymptotic form of the finite-size-scaling functions is already reached at small values of the scaling variable. A comparison with QCD lattice data for two flavours of staggered fermions shows a similar finite-size behaviour which is compatible with that of the spin models. (C) 2001 Elsevier Science B.V. All rights reserved.
Stichworte
quantum chromodynamics; O(N) model; finite-size-scaling functions
Erscheinungsjahr
2001
Zeitschriftentitel
PHYSICS LETTERS B
Band
514
Ausgabe
3-4
Seite(n)
299-308
ISSN
0370-2693
Page URI
https://pub.uni-bielefeld.de/record/1616520

Zitieren

Engels J, Holtmann S, Mendes T, Schulze T. Finite-size-scaling functions for 3d O (4) and O (2) spin models and QCD. PHYSICS LETTERS B. 2001;514(3-4):299-308.
Engels, J., Holtmann, S., Mendes, T., & Schulze, T. (2001). Finite-size-scaling functions for 3d O (4) and O (2) spin models and QCD. PHYSICS LETTERS B, 514(3-4), 299-308. doi:10.1016/S0370-2693(01)00798-5
Engels, J., Holtmann, S., Mendes, T., and Schulze, T. (2001). Finite-size-scaling functions for 3d O (4) and O (2) spin models and QCD. PHYSICS LETTERS B 514, 299-308.
Engels, J., et al., 2001. Finite-size-scaling functions for 3d O (4) and O (2) spin models and QCD. PHYSICS LETTERS B, 514(3-4), p 299-308.
J. Engels, et al., “Finite-size-scaling functions for 3d O (4) and O (2) spin models and QCD”, PHYSICS LETTERS B, vol. 514, 2001, pp. 299-308.
Engels, J., Holtmann, S., Mendes, T., Schulze, T.: Finite-size-scaling functions for 3d O (4) and O (2) spin models and QCD. PHYSICS LETTERS B. 514, 299-308 (2001).
Engels, Jürgen, Holtmann, S, Mendes, T, and Schulze, T. “Finite-size-scaling functions for 3d O (4) and O (2) spin models and QCD”. PHYSICS LETTERS B 514.3-4 (2001): 299-308.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Quellen

arXiv: hep-lat/0105028

Inspire: 557333

Suchen in

Google Scholar